# SDR VJ3R2015FA0000107

- Difficulty date: March 24, 2015
- Submitted: March 24, 2015
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Aircraft time: 24,780 hours
- Engine: Cont IO520BB
- Engine time: 130 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 631415A8
- Part serial: A14KA140R
- Condition: Malfunctioned
- Location: Engine
- Part time: 130 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

ON THE RUNWAY, THE ENGINE QUIT WHEN THE THROTTLE WAS ADVANCED.  THE ENGINE WOULD NOT MAINTAIN A MIXTURE SETTING.
